# SDR ASAA2024030548648

- Difficulty date: March 5, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64302
- Aircraft time: 18,791 hours, 5,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750157
- Condition: Damaged
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR RAIL AT APPROXIMATELY STA 767+3 RBL 13 HAS A KNICK ON RIGHT CORNER. GROUNDED - YES. EVALUATED & REMOVED DAMAGE FROM AFT PIT FLOOR RAIL @ STA 767+3 IAW B737-900ER SRM 53-00-53-1A-2.2.D. ORIGINAL THICKNESS .063 IAW B737-900ER SRM 53-60-53-0I-2. REMOVED .018, REMAINING .045 AND IS FOUNDTO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2.4.B.2. REPAIRED AFT PIT FLOOR RAIL @ STA 767+3 IAW B737-900ER SRM 53-00-53-2R-3.H.
